uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Characterizations of interior polar sets for the degenerate p-parabolic equation
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Analysis and Probability Theory. Aalto Univ, Dept Math & Syst Anal, Sch Sci, Aalto 00076, Finland..ORCID iD: 0000-0002-1429-4965
Aalto Univ, Dept Math & Syst Anal, Sch Sci, Aalto 00076, Finland..
2017 (English)In: Journal of evolution equations (Printed ed.), ISSN 1424-3199, E-ISSN 1424-3202, Vol. 17, no 2, 827-848 p.Article in journal (Refereed) Published
Abstract [en]

This paper deals with different characterizations of sets of nonlinear parabolic capacity zero, with respect to the parabolic p-Laplace equation. Specifically we prove that certain interior polar sets can be characterized by sets of zero nonlinear parabolic capacity. Furthermore we prove that zero capacity sets are removable for bounded supersolutions and that sets of zero capacity have a relation to a certain parabolic Hausdorff measure.

Place, publisher, year, edition, pages
2017. Vol. 17, no 2, 827-848 p.
Keyword [en]
Parabolic capacity, Degenerate parabolic equations, Nonlinear potential theory, P-parabolic equation, P-Laplace, Parabolic Hausdorff measure, Interior polar sets, Removability, Characterization
National Category
Mathematical Analysis
Identifiers
URN: urn:nbn:se:uu:diva-329699DOI: 10.1007/s00028-016-0339-1ISI: 000404158100009OAI: oai:DiVA.org:uu-329699DiVA: diva2:1148024
Funder
Swedish Research Council, 637-2014-6822
Available from: 2017-10-09 Created: 2017-10-09 Last updated: 2017-10-09Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Avelin, Benny
By organisation
Analysis and Probability Theory
In the same journal
Journal of evolution equations (Printed ed.)
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 43 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf